# SDR WTAA960082

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - BIRD STRIKE REPORTED ON AIRCRAFT AT FLIGHT OFFICERS WINDSHIELD WIPER AREA.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.   (M)
